# SDR ASAA2017062621200

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 18,679 hours, 6,119 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BITE SHOWS SHORT TIME FAULT 75-10401, VSV POSITION SIGNALS DISAGREE LOGGED FOR 5 OUT OF 10 LEGS.  NR 1 ENGINE BITE SHOWS SHORT TIME FAULT 75-20401 VSV POSITION SIGNALS DISAGREE LOGGED FOR 6 OUT OF 10 LEGS.  ACFT GROUNDED.  REMOVED AND REPLACED THE J9 WIRE HARNESS IAW AMM 73-21-06. FADEC SYSTEM TESTED GOOD.
